Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The polar curves of plane algebraic curves in the Galois fields


Author: A. D. Campbell
Journal: Bull. Amer. Math. Soc. 34 (1928), 361-363
DOI: https://doi.org/10.1090/S0002-9904-1928-04578-0
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 6 (1928), 718--720
MathSciNet review: 1561563
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04578-0